# SDR ASAA0240085

- Difficulty date: July 27, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 541N5091
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - FLOOR TRACK LIGHTING INOPERATIVE FROM ROW 14-17.  REPLACED DAMAGED TRACK LIGHT WIRING, OPS CHECKED NORMAL.  (M)
